# SDR AALA2020082439021

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,939 hours, 26,457 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pawl
- Part number: 1167947
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT EMERGENCY EXIT HATCH, INSIDE SAFETY YELLOW PAWL LATCH BENT AT THE SPRING BASE. REMOVED AND REPLACED BENT PAWL. REINSTALLED SPRING.
